Reactions 1680, p297 - 2 Dec 2017 Abdominal pain, vomiting and discolouration of teeth: 3 case reports In a retrospective observational study (IMPRESS) of 207 patients, 3 patients [ages and sexes not stated] were described, who developed abdominal pain, vomiting or discolouration of teeth during treatment with rifaximin [rifaximin-α; routes, dosages and duration of treatments to reactions onset not stated]. The patients, who had hepatic encephalopathy (HE), received treatment with rifaximin. Subsequently, the patients developed abdominal pain (1 patient), vomiting (1 patient) and showed discolouration of teeth (1 patient) [outcomes not stated]. Author comment: "Nine patients (4%) had documented [adverse events]: Clostridium difficile infection (n=4), rash (n=2), abdominal pain, vomiting and discolouration of teeth (one patient each)." "The low number of [adverse events] and C difficile cases in our study demonstrates good tolerability and is consistent with both the clinical trials of rifaximin-α and previous [United Kingdom] audits." Hudson M, et al. The impact of rifaximin-alpha on the hospital resource use associated with the management of patients with hepatic encephalopathy: A retrospective observational study (IMPRESS). Frontline Gastroenterology 8: 243-251, No. 4, 1 Oct 2017. Available from: URL: http://doi.org/10.1136/ flgastro-2016-100792 - United Kingdom 803285005 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud